# SDR DALA2023040502626

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION: CORROSION ON WING TO BODY FAIRING SUPPORT STA 1040 FROM LBL 20 TO RBL 20. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 607293-14 (2699545)
